| Model Number |
01.32.3644HC10A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in reporting pain due to a dislocation of the head from the liner.The cause of the dislocation is unknown.The surgeon revised the head and liner and the surgery was completed successfully.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the medacta cup and liner to competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 march 2025: lot 2009675: (b)(4) items manufactured and released on 01-dec-2020.Expiration date: 2025-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with four similar reported events during the period of review.Additional implant involved; batch review performed on 18 march 2025: ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot 2104459: (b)(4) items manufactured and released on 02-sep-2021.Expiration date: 2026-07-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.